Codral PE Cold & Flu 24 tablets



  • Sale
  • Regular price
GST included. Shipping calculated at checkout.


CODRAL Cold & Flu - Fast, effective, non-drowsy formula for the relief of: Headaches, Body aches and pain, Fever, Blocked Nose, Runny Nose Ingredients Each tablet contains: Paracetamol 500mg Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever . Phenylephrine Hydrochloride 5mg Phenylephrine helps to relieve blocked and runny noses.Directions & Precautions SAFETY DIRECTIONS Do not use: ?€? for children under 12 years. ?€? if you are hypersensitive to any of the ingredients. ?€? if you have taken paracetamol. ?€? if you are taking antidepressants. ?€? if you have taken antihistamines. ?€? if blister foil is broken. Ask your doctor before use if you: ?€? have any medical condition or are taking any other medicines or are a chronic alcohol abuser. ?€? have high blood pressure. ?€? have heart problems. ?€? are pregnant or breastfeeding. If symptoms persist, worsen, or if new symptoms appear, see your doctor Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity Phenylephrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected, do not drive a vehicle or operate machinery Avoid alcohol Keep to recommended dose Keep out of reach of children If an overdose is taken or suspected, ring the Poisons Information Centre (AU 13 11 26 , NZ 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. 2 tablets, every 4-6 hours as necessary. Maximum 8 tablets in 24 hours. Adults stop after 3 days. Children stop after 48 hours except on medical advice.

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.

Dispensed and Fulfilied by ChemistPlus

Contact phone: 09 520 0777